MathSciNet Relay Station
MathSciNet bibliographic data
MR442217 (56 #603) 30A60
Anderson, Glen D. Dependence on dimension of a constant related to the Grötzsch ring. Proc. Amer. Math. Soc. 61 (1976), no. 1, 77–80 (1977).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement